# SDR 98ZZZX1527

- Difficulty date: March 31, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N606AT
- Make and model: Cessna 650
- Aircraft serial: 6500225
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Rod
- Part number: NAS3544240
- Condition: Failed
- Location: Secondary Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS IS THE THIRD SECONDARY DOOR ROD INSTALLED ON THIS AIRCRAFT.  SUBMITTER SUGGESTED THERE ARE TWO SUSPECT CAUSES FOR THESE FAILURES.  ROD DIAMETER IS TOO SMALL FOR THE LOADS ENCOUNTERED OR DEFECTIVE RODS.
